I'm hoping I might get some answers! I'm 25, normal periods usually! I'm on BC & have been for years.
I had some unusual discharge & bleeding after a Pap in Dec 12 - I'd only just finished my period. Dr said he scratched me & gave me AB for infection. I then got another period which lasted until 24 Dec. 29th Dec I started bleeding again, Dr sent me for an ultrasound (all fine) & put me on 30mg of progesterone daily. It stopped the bleeding enough to have an internal. Dr diagnosed cervical erosion & cauterised. Also did swabs & blood tests. Everything (hormones, vitamins) normal. Low iron due to bleeding. The swab came back + Chlamydia. Only one sexual partner in my life & that was Oct 12. Drtold me stop taking hormone & back on BC & to take AB for chlamydia. I did. 3 days later, the heavy bleeding & clotting is back. I don't want to go back on the hormones, they made me emotional, also $$! tired due to low iron & constant headaches. Any advice would be appreciated!
It can be due to metrorrhagia due to Chlamydia infection. Chlamydia is an infection caused by the Chlamydia trachomatis bacterium and is spread from person-to-person through direct sexual contact. Chlamydia can be passed during vaginal, anal, or oral sex if you do not use a condom every time you have sex. You should follow up with your doctor and start the antibiotics. Since you are anemia, you need to get medicines prescribed to stop bleeding also.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.